Negation and partial axiomatizations of dependence and independence logic revisited

Visa fullständig post



Permalänk

http://hdl.handle.net/10138/330869

Citation

Yang , F 2019 , ' Negation and partial axiomatizations of dependence and independence logic revisited ' , Annals of Pure and Applied Logic , vol. 170 , no. 9 , pp. 1128-1149 . https://doi.org/10.1016/j.apal.2019.04.010

Titel: Negation and partial axiomatizations of dependence and independence logic revisited
Författare: Yang, Fan
Medarbetare: University of Helsinki, Department of Mathematics and Statistics
Datum: 2019-09
Språk: eng
Sidantal: 22
Tillhör serie: Annals of Pure and Applied Logic
ISSN: 0168-0072
Permanenta länken (URI): http://hdl.handle.net/10138/330869
Abstrakt: In this paper, we axiomatize the negatable consequences in dependence and independence logic by extending the systems of natural deduction of the logics given in [22) and [11]. We prove a characterization theorem for negatable formulas in independence logic and negatable sentences in dependence logic, and identify an interesting class of formulas that are negatable in independence logic. Dependence and independence atoms, first-order formulas belong to this class. We also demonstrate our extended system of independence logic by giving explicit derivations for Armstrong's Axioms and the Geiger-Paz-Pearl axioms of dependence and independence atoms. (C) 2019 Elsevier B.V. All rights reserved.
Subject: Dependence logic
Team semantics
Negation
Existential second-order logic
TEAM SEMANTICS
INCLUSION
111 Mathematics
Licens:


Filer under denna titel

Totalt antal nerladdningar: Laddar...

Filer Storlek Format Granska
1603.08579v5.pdf 283.8Kb PDF Granska/Öppna

Detta dokument registreras i samling:

Visa fullständig post